AMS Bookstore LOGO amslogo
AMS TextbooksAMS Applications-related Books
Nonlinear Dispersive Equations: Existence and Stability of Solitary and Periodic Travelling Wave Solutions
Jaime Angulo Pava, IME-USP, São Paulo, Brazil
cover
SEARCH THIS BOOK:

Mathematical Surveys and Monographs
2009; 256 pp; hardcover
Volume: 156
ISBN-10: 0-8218-4897-6
ISBN-13: 978-0-8218-4897-5
List Price: US$79
Member Price: US$63.20
Order Code: SURV/156
[Add Item]

Request Permissions

This book provides a self-contained presentation of classical and new methods for studying wave phenomena that are related to the existence and stability of solitary and periodic travelling wave solutions for nonlinear dispersive evolution equations. Simplicity, concrete examples, and applications are emphasized throughout in order to make the material easily accessible. The list of classical nonlinear dispersive equations studied includes Korteweg-de Vries, Benjamin-Ono, and Schrödinger equations. Many special Jacobian elliptic functions play a role in these examples.

The author brings the reader to the forefront of knowledge about some aspects of the theory and motivates future developments in this fascinating and rapidly growing field. The book can be used as an instructive study guide as well as a reference by students and mature scientists interested in nonlinear wave phenomena.

Readership

Graduate students and research mathematicians interested in nonlinear wave phenomena.

Powered by MathJax

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia